confussed and spaced out

mightymam
mightymam Member Posts: 38
Went to get my first lot of bloods done today after been on mtx for 2 weeks. I asked the nurse if the side effects I was having was normal.I was toldthat the sickness and the dizziness and feeling spaced out was normal. However when I told her that the day after I take them which is my worst day, I feel Slightly confused. I am able to do every day things but I feel confused (forgetfull), she said she had never heard of this before but it was not to say that it could happen. Should I be worried or can this be a side effect for some people.

Comments

  • page35
    page35 Member Posts: 1,081
    edited 30. Nov -1, 00:00
    Hi
    I just wanted to let you know that is just how i felt when i first started the metho. i took the tabs on sun and i couldnt do much at all on the mon, i was safe to make a cuppa, but didnt drive or do anything where i had to pay to much attention, just didnt feel "with it" and when you have young kids its quite differcult.
    i hope it improves with time, if not tell your rhuemy again there are things you can do to help, i split my dose and lowered it too, which has helped the side effects but also lessen the good effects too :roll:
    hopefully your body will get used to the metho and your be ok, dont change anything without talking to your rheumy first.
    best wishes
  • mightymam
    mightymam Member Posts: 38
    edited 30. Nov -1, 00:00
    Thankyou for your reply, it is nice to no it can happen, was starting to think there was sumthing wrong. Thats why I love this site cos there is always sum1 who has had a same experience as you and can make you feel better about what is happening.
  • helpline_team
    helpline_team Posts: 2,292
    edited 30. Nov -1, 00:00
    Dear Mightymam,
    thank you for your enquiry to Helplines. Sorry for the delay in replying to you but we have been snowed under with calls for Arthritris Care Awareness Week. We do get a lot of enquiries from people on new treatments and are limited in what we can say, because we are not authorised to give medical advice.
    I'm so glad that you've had support from another forum member (big thank you) and we'd signpost you to check things out with your rheumatology nurse if you still need to.
    all the best
    Guy
  • carola
    carola Member Posts: 840
    edited 30. Nov -1, 00:00
    Hi Mightyman

    Yes, when I first started taking Methotrexate I felt totally spaced out and not with it the next day. I was rambling and paranoid.
    After a few weeks it seems to have settled down however my boyfriend will likely say I still ramble haha!
    Hope you are feeling good.
    Carol
  • mightymam
    mightymam Member Posts: 38
    edited 30. Nov -1, 00:00
    Carola my husband would probably say the same thing about me. Took my fourth week on Monday and do not feel to bad this week. Next week I am uping from 10mg to 15mg so I am expecting to feel spaced out and confused again.